# SDR DALA2017070605266

- Difficulty date: July 3, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 43,315 hours, 27,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD ON R1 DOOR FELL OUT OF ACCESS DOOR.  REATTACHED.  OPERATION CHECKS GOOD.
